# SDR UALA2012060803154

- Difficulty date: June 4, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 88,113 hours, 14,124 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: 705
- Condition: Detached
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER SERVICE INADVERTENTLY OPENED DOOR 2L AND PARTIALLY DEPLOYED ESCAPE SLIDE.  SLIDE UNIT DETACHED FROM DOOR 2L.  DOOR SECURED CLOSED PER MEL 52-11H.
